Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have kidney stone. Getting gas problem, vibrating sensation on hands and lips. Cause and cure?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
my mom is 43 year old she faceing some critical problem like ..
automatic her hand and lips and leg going to vibrate (just like in hindi word mirgi).. we trying to force hir hand and leg to become normal after 2 min letter she become normal but it happen some time 4 time in a day .and she also has kidney stone but i show my mom report to many doctor but they provide some medicine for to sleep..or brain medince but it is not working since she taking medicine far 3 year... but nothing happen any thing i also show here report in mumbai to many doctor they giving medecine but not work well..and she also getting gas problem when she getting gas she crkying lot more we can't able to handle well but after 10 to 15 min letter she become please if u have any suggession or doctor who will be well for us please provide me address i m living in mumbai near by andheri...please help id is YYYY@YYYY
Posted Sat, 11 May 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 43 minutes later

Thank you for posting your query.

Your mom is suffering from epilepsy, a condition where the affected person gets repeated fits or convulsions. What you have described is also suggestive of fits.

She would benefit from anti epileptic medications.

Good doctors in Mumbai are Dr XXXXXXX Hastak (Kokilaben Dhirubhai Ambani Hospital), Dr XXXXXXX XXXXXXX (Hiranandani Hospital), etc. You can consult one of them for your mom's treatment.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor